# SDR ASAA0280355

- Difficulty date: October 4, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FOUND SEAT TRACK CORRODED BEYOND LIMITS AT LBL 22 FROM FS 1122 AND AT 1229.  REPLACED SEAT TRACK FROM FS 1085-1310 PER SRM 53-05, FIG 4F.  (M)
